# SDR 2024F00057

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: General aviation
- Filed by: Aviation Exteriors Louisiana, LLC, repair station PHPR948K
- Aircraft: N28833
- Make and model: Boeing 757-28A
- Aircraft serial: 28833
- Aircraft time: 81,580 hours, 26,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172158
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 81,580 hours, 26,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE FRAME AT STA800 BETWEEN STR8L AND STR9L HAS A CRACK
